Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Currrent Issue: Volume 5, Number 4, 2017

Open AccessArticle
On the k -Lucas Numbers and Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125. DOI: 10.12691/tjant-5-4-1
Pub. Date: June 07, 2017Views: 390Downloads: 267
Open AccessArticle
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017Views: 212Downloads: 155
Open AccessArticle
Generalization of Fixed Point Results via Iterative Process of F-Contraction
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 132-138. DOI: 10.12691/tjant-5-4-3
Pub. Date: June 14, 2017Views: 200Downloads: 140
Open AccessArticle
Some Formulas for the Generalized Kolakoski Sequence Kol(a, b)
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 139-142. DOI: 10.12691/tjant-5-4-4
Pub. Date: June 14, 2017Views: 268Downloads: 183
Open AccessArticle
An Elementary Proof of and a Recurrence Formula for ζ(2k)
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 143-145. DOI: 10.12691/tjant-5-4-5
Pub. Date: June 27, 2017Views: 38Downloads: 19